# SDR CALA2023100602951

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 68,971 hours, 29,030 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337068220000
- Condition: Cracked
- Location: Sta 1869 - 1923
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AVO 11163 FOUND 13 HOLES NOT ROUND AFTER ACCOMPLISHING FASTENER REMOVAL, HOLE CLEANING & HFEC ACCOMPLISHED FOR HOLES L8, L10, L11, L12, L13, L14, L15, L16, L17, L18, L19, L20, L21. ORIGINAL LP''S ARE 5711510, 5714505, 5711529, 5711532, 5711538, 5711542, 5711546, 5714515, 5711554, 5711559, 571,4521, 5711564, 5711579 LOCK FOR MX FERRY UNLOCKING FOR UPDATES AND CLEARING REF LP 5893968 FOR WORK PERFORMED.
